MAUDE Adverse Event Report: ABBOTT VASCULAR STARCLOSE SE VASCULAR CLOSURE SYSTEM; VESSEL CLOSURE CLIP

ABBOTT VASCULAR STARCLOSE SE VASCULAR CLOSURE SYSTEM; VESSEL CLOSURE CLIP
Catalog Number 14679-05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated the device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.Without the device returned for analysis and specified failure mode, a conclusive cause for the reported event could not be determined; however, the treatment appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that closure of an unspecified access site was attempted using a starclose device.Reportedly, an unspecified failure occurred.The method used to achieve hemostasis was not provided.There was no adverse patient sequela and no reported clinically significant delay in the procedure or therapy.No additional information was provided.

Brand Name
STARCLOSE SE VASCULAR CLOSURE SYSTEM
Common Device Name
VESSEL CLOSURE CLIP
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18075020
Report Number2024168-2023-12290
Device Sequence Number20754280
Product Code MGB
UDI-Device Identifier08717648175060
UDI-Public08717648175060
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P050007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Catalogue Number14679-05
Device Lot Number3052341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown